This has been happing for about a week or longer and the earliest i can get my shot is in 10 days and this brown discharge occurs while having sex and just everyday and it’s not enough to go through underwear but enough to cover it, what could this be?
It's just one of many hormonal side effects of Depo Provera. You can experience any hormonal symptoms that you'd get with a period or pregnancy, or other hormonal change in your body.
Some of the symptoms subside after 2 or 3 shots, but it's not guaranteed. You body is trying to adjust to the artificial hormone.
It's especially common after intercourse, because your partner is knocking against your cervix during intercourse, & prompting the dripping blood from your uterus, to come out, mixing with your cervical mucus, to give this discoloured discharge.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Depo-Provera - its gonna be two months in a week that I came off the depo shot, last week and today?
Posted 23 Jan 2016 • 1 answer
Posted 9 Nov 2016 • 1 answer
Posted 13 Feb 2018 • 1 answer